# SDR ASAA2012113093391

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 20,260 hours, 6,167 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003595
- Condition: Failed
- Location: Ee Bay
- Part time: 17,960 hours, 5,770 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED.  ACCOMPLISHED FMCS BITE INFLIGHT FAULT SHOWED FMC RT FAIL.  R & R RT FMC IAW AMM 34-61-02, SYS GROUND FUNCTION TEST NORMAL.
